# SDR IPXA2020012251217

- Difficulty date: January 3, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: AVB75018
- Condition: Broken
- Location: #3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 3 ENG. PYLON O/B SIDE OF ENGINE MOUNT FRAME SUPPORT BRACKET IS BROKEN.REMOVED AND REPLACED BROKEN #3 ENG. O/B SIDE OF ENGINE MOUNT FRAME SUPPORT BRACKET IAW MD-11 SRM 54-05-41. (MINOR)
